Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill

Candidiasis And Blurry Eyes

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Candidiasis (Thrush)

The Bottom Line Candidiasis is a very common yeast (fungal) infection. The fungus normally lives in the body. It cannot be eliminated. The best way to avoid an outbreak of candidiasis is to strengthen your immune system by taking antiretroviral medications (ARVs). Most candida infections are easily treated with local therapies. In people with weakened immune systems, these infections become more persistent. Systemic anti-fungal drugs can be...
Ask the Experts

Eye symptoms part 2

Hi Dr Young, I wrote to you last week about blurred vision and floaters during early infection. On your advice I saw an ophthalmologist who said everything looked fine (retina, lens, etc) but I have gone from nearly 20/20 vision in my right eye in...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
Hello and thanks for your follow up.I don't think that the changes in the vision reported by your ophthamologist are out of the range of normal (unfortunately) aging.Indeed, your age coincides with many individual's needs for prescription... Read more »

eye floaters - HIV?

Dr. Henry,Is there any connection between eye floaters and acute/recent hiv infection? Recently I began to see floaters in both eyes. I went to an Ophthalmologist and he said my eyes were completely healthy. He told me floaters are very common and...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Floaters in the eye are not a symptom that would lead to concern about HIV infection. They are very, very common in the general population. KH... Read more »

Eye Floaters: Holistic Approaches

My acupuncturist discussed eye floaters with me today.She says that, in Chinese Medicine, it's an indicator of liver imbalance.Makes sense. We people with HIV and meds have a lot of work going on in the liver.Not that this is the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Interesting observation-I am not aware of a clear link between floaters and an increased rate of liver problems. KH... Read more »

Eye Floaters and HIV Medications?

Over the last few years, I've noticed an increasing amount of annoying eye floaters present. I have a few webs of them, and they're very difficult to live with.I read on the Internet of other people reporting these symptoms, and I wonder...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Floaters are very common in the general population with current treatment being quite limited. There has been no link between any HIV medication and floaters that I am aware of. KH... Read more »
Connect With Others

Eye Floaters?

Posted by Anonymous, 2 Replies
I read many questions on here regarding these Eye Floaters, would some please put this to rest. Are these or are they not a symptom related to ARS Read more »

Eye Floaters - the debate continues...please help!

Posted by Anonymous, 2 Replies
The Eye Floater debate continues. Anyone who has experienced the sudden onset of eye floaters following what they perceive to be a potential HIV exposure needs to read this. A recent poster to the website at John's Hopkins wrote, "Being HIV... Read more »

Eye Floaters

Posted by Anonymous, 2 Replies
Out of curiousity, are eye floaters something to be concerned about? I know they are associated with CMV, which consists of blurred vision as well. But if one has an eye floater, they are in their mid-twenties, their eyesight has been bad for... Read more »

eye implant for cmv

Posted by princealbert, 1 Reply
Has anyone had a vitrasert implant for cmv retinitis? I'm concerned because it's now 2 1/2 weeks after surgery, and my vision is still very cloudy, like someone smeared vaseline over my
right lens. I've been examined 3 times thoroughly, and doctors... Read more »